# SDR FDEA201003271019

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46622
- Aircraft time: 79,239 hours, 32,359 cycles
- Engine: Ge CF66D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR REPAIR IAW EA 8-5710-138106, PART 1 INSTRUCTIONS.  INTERIM REPAIR ACCOMPLISHED IAW EA NR 8-5710-138106  PART 1, REPETITIVE INSP AT 1650 FLT CYC INTERVALS AND FINAL RESTORATION TO BE ACCOMPLISHED  PRIOR TO ACFT REACHING 39357 FLT CYC REF: EA NR  8-5710-138167.  THIS IS A MAJOR REPAIR  RII:483271.  NO RESTRICTION CRACK RT WING REAR SPAR XORS=409, REPAIR OK IAW EA  NR 8-5710-138167.  INTERIM REPAIR ACCOMPLISHED IAW EA NR 8-5710-138106, PART 1 INSTRUCTIONS.
